PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 443-455
Tytuł artykułu

On the mean ergodic theorem for Cesàro bounded operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a Cesàro bounded operator in a Hilbert space or a reflexive Banach space the mean ergodic theorem does not hold in general. We give an additional geometrical assumption which is sufficient to imply the validity of that theorem. Our result yields the mean ergodic theorem for positive Cesàro bounded operators in $L^{p}$ (1 < p < ∞). We do not use the tauberian theorem of Hardy and Littlewood, which was the main tool of previous authors. Some new examples, interesting for summability theory, are described: we build an example of a mean ergodic operator T in a Hilbert space such that $∥T^{n}∥/n$ does not converge to 0, and whose adjoint operator is not mean ergodic (its Cesàro averages converge only weakly).
Słowa kluczowe
Rocznik
Tom
Numer
2
Strony
443-455
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-30
poprawiono
2000-02-17
Twórcy
  • Département de Mathématiques, Université de Bretagne Occidentale, 6 av. Le Gorgeu, B.P. 809 29285 Brest, France
Bibliografia
  • [B] H. Berliocchi, unpublished manuscript, 1983.
  • [DL] Y. Derriennic and M. Lin, On invariant measures and ergodic theorems for positive operators, J. Funct. Anal. 13 (1973), 252-267.
  • [DS] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, 1958.
  • [E1] R. Emilion, Opérateurs à moyennes bornées et théorèmes ergodiques en moyenne, C. R. Acad. Sci. Paris Sér. I 296 (1983), 641-643.
  • [E2] R. Emilion, Mean bounded operators and mean ergodic theorems, J. Funct. Anal. 61 (1985), 1-14.
  • [F] W. Feller, An Introduction to Probability Theory and its Applications, Vol. 2, Wiley, 1966.
  • [H] G. H. Hardy, Divergent Series, Clarendon Press, 1949.
  • [Hi] E. Hille, Remarks on ergodic theorems, Trans. Amer. Math. Soc. 57 (1945), 246-269.
  • [K] U. Krengel, Ergodic Theorems, de Gruyter, 1985.
  • [S] H. Schaefer, Banach Lattices and Positive Operators, Grundlehren Math. Wiss. 215, Springer, 1974.
  • [Z] A. Zygmund, Trigonometric Series, Vol. 1, 2nd ed., Cambridge Univ. Press, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p443bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.